Couldn't find what you looking for?

TRY OUR SEARCH!

Basically i came off the microgynon pill a month ago today. about a week or two weeks before that i was having slight breakthrough bleeds. but i continued to take the pill, as it wasnt taking the bleeding away i started missing a few pills here and there, up to 3 at a time. me and my boyfriend have unprotected sex nearly all the time. on the week following the end of my pills the breakthrough bleeding really only happend after sex and wouldnt continue more than 10 mins. sometimes to a sort of browny colour. i finished my pills on the friday and only bled til monday which is unusual becuase i usually bleed for up to a week on my withdrawl bleed. we continued to have unprotected sex and a week later on the wednesday i started to feel ill. nauseas if you would. it continued to get worse into headaches. on the friday i got a cold. all through that weekend i could hardly eat anything eithout it making me feel sick. more syptoms came, backaches, really bad headaches, bloating got bigger and bigger. some constipation. this carried on for another three weeks then i started to get slight cramps but mild not really like period ones. then on the same week my breasts started to hurt, very sore and sensitive nipples so much i could cry if i touched them, i could see veins in them. that carried on for a week now its stopped still slight pain but nothing like before, can still see the veins which i couldnt before, they feel heavier. tommorow my period is due but no cramps. the bloating has got alot bigger not too big but at some points i look about 3 months preg. i have took quite a few preg test all neg , last one i took last week. im going to the docs on tuesday if my period doesnt come. what could this possibly be ? help would be much appreciated.

Loading...

hi,
well wat i would suggest you is to take a pregnancy test at home.. and m 98% sure it wll be -ve... so i mean everythin is fine.. bt to be on safer side.. get a home pergnancy test done...
Reply

Loading...

No offense but, unprotected sex all the time? o_O;



Um, what you're describing is that you are most likely pregnant.

Take the test.
Reply

Loading...

Roarw wrote:

ELLEBaybee wrote:

Basically i came off the microgynon pill a month ago today. about a week or two weeks before that i was having slight breakthrough bleeds. but i continued to take the pill, as it wasnt taking the bleeding away i started missing a few pills here and there, up to 3 at a time. me and my boyfriend have unprotected sex nearly all the time. on the week following the end of my pills the breakthrough bleeding really only happend after sex and wouldnt continue more than 10 mins. sometimes to a sort of browny colour. i finished my pills on the friday and only bled til monday which is unusual becuase i usually bleed for up to a week on my withdrawl bleed. we continued to have unprotected sex and a week later on the wednesday i started to feel ill. nauseas if you would. it continued to get worse into headaches. on the friday i got a cold. all through that weekend i could hardly eat anything eithout it making me feel sick. more syptoms came, backaches, really bad headaches, bloating got bigger and bigger. some constipation. this carried on for another three weeks then i started to get slight cramps but mild not really like period ones. then on the same week my breasts started to hurt, very sore and sensitive nipples so much i could cry if i touched them, i could see veins in them. that carried on for a week now its stopped still slight pain but nothing like before, can still see the veins which i couldnt before, they feel heavier. tommorow my period is due but no cramps. the bloating has got alot bigger not too big but at some points i look about 3 months preg. i have took quite a few preg test all neg , last one i took last week. im going to the docs on tuesday if my period doesnt come. what could this possibly be ? help would be much appreciated.


No offense but, unprotected sex all the time? o_O;

Um, what you're describing is that you are most likely pregnant.
Take the test.


i was on the pill so yeah unprotected sex. it worked , until i came off. i am aware that unprotected sex leads to a pregnancy. im not shocked. -_-
Reply

Loading...

i took one last week. im on my first day of my missed period are you meant to take one now or ina week?
Reply

Loading...

Well 2days late for my period. i started throwing up. had extremely painful cramps below. something ive never felt before almost like someone was cutting into me. then later on i started some brown bleeding and followed by the heavy red stuff and lots of clots. been on 5 days since then, bleeding has slowed down gone back to brown.?
Reply

Loading...

I am the same i have been of my pill for a while and have been havin unproteceted sex for the last 2 months. Been having rwlly bad headaches and abdominal pain. Also minly discharge oan my underwear sometimes
Am i pregnantt ?
Reply

Loading...